# SDR SWAA2023012786570

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED IN THE CORNER (MARKED)<[01] WELDED CRACKED RADIUS OF AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER 4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E9470; CALIBRATION DUE DATE 7/23;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIP. DLM-1000; ID# ATS2504; CAL DUE 05/2023;[04] SANDED REPAIR AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B (5);[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 PAR. 4. B. (6) AND (7);[07] VERIFIED CORRECTIVE ACTION #6
